Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 666

Issues

Dirichlet forms and stochastic completeness of graphs and subgraphs

Matthias Keller / Daniel Lenz
Published Online: 2011-07-24 | DOI: https://doi.org/10.1515/CRELLE.2011.122

Abstract

We study Laplacians on graphs and networks via regular Dirichlet forms. We give a sufficient geometric condition for essential selfadjointness and explicitly determine the generators of the associated semigroups on all ℓp, 1 ≦ p < ∞, in this case. We characterize stochastic completeness thereby generalizing all earlier corresponding results for graph Laplacians. Finally, we study how stochastic completeness of a subgraph is related to stochastic completeness of the whole graph.

About the article

Received: 2010-03-18

Revised: 2010-12-12

Published Online: 2011-07-24

Published in Print: 2012-05-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 666, Pages 189–223, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.122.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
А.С. Костенко, М.М. Маламуд, Х. Нейдхардт, and П. Экснер
Доклады Академии наук, 2017, Number 3, Page 253
[2]
Matthias Keller, Daniel Lenz, Marcel Schmidt, and Michael Schwarz
Journal de Mathématiques Pures et Appliquées, 2018
[3]
Huabin Ge and Wenfeng Jiang
Journal of Mathematical Analysis and Applications, 2017
[4]
Chao Gong and Yong Lin
Chinese Annals of Mathematics, Series B, 2017, Volume 38, Number 5, Page 1059
[5]
Xueping Huang
Journal of Mathematical Analysis and Applications, 2012, Volume 393, Number 2, Page 377
[6]
Colette Anné and Nabila Torki-Hamza
Analysis and Mathematical Physics, 2015, Volume 5, Number 2, Page 137
[7]
Palle Jorgensen and Feng Tian
Journal of Mathematical Physics, 2015, Volume 56, Number 4, Page 043506
[8]
Batu Güneysu
Journal of Mathematical Physics, 2015, Volume 56, Number 2, Page 022102
[9]
Delio Mugnolo
Nonlinear Analysis: Theory, Methods & Applications, 2013, Volume 87, Page 33
[10]
Xueping Huang
Journal of Theoretical Probability, 2014, Volume 27, Number 2, Page 634
[11]
Matthias Keller
Annales Henri Poincaré, 2012, Volume 13, Number 8, Page 1745

Comments (0)

Please log in or register to comment.
Log in